# SDR 2005FA0001461

- Difficulty date: October 5, 2005
- Submitted: October 26, 2005
- Operation: General aviation
- Make and model: Urocop EC135P1
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Firewall
- Part number: L713M2072104
- Condition: Cracked
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIREWALL, CRACK IN BASE METAL DUE TO ENGINE VIBRATION.  (K)
